Can gabapentin kill you

Common Questions and Answers about Can gabapentin kill you


Avatar m tn If that doesn't work, you can also email to --- contact [at] ILADS [dot] org --- and tell them where you are located ('near DesMoines IA' or whatever) and about how far you can travel. They can send you names of ILADS member docs. And I also found in a google search a website for IowaLymeDisease [dot] com. Try them too! They often have good scoop on local Lyme docs. It took me 20 docs to find out I had Lyme and a co-infection, babesiosis (similar to malaria).
Avatar f tn I do the same things as you, but I also take an over-the-counter anti-diarrhea medication as soon as the cramps start. There are pills that you can take (which is what I prefer) or you can take liquid, like Kaopectate or Malox. I'm not going to lie, the liquids are like drinking flavored chalk-water, but they work so well I just put up with it. How long have you been on Gaba? It tooks me almost a year to fully adjust to the medication's side-affects.
Avatar f tn At least that way if he wants you off the meds, he can help you taper off them. If you take more than prescribed because the short-acting Percocet is still leaving you with intractable pain and chasing one pain crisis after another, that's a different kettle of fish. It means your pain is undertreated and you probably need a long-acting medication. Difficult, humiliating, embarrassing and scary as it is, honesty is always the best route where your health is concerned.
1316877 tn?1275204213 have you heard of what im refering to? Do u suggest, or think its worth trying?
541465 tn?1219431486 The clinic should have a card that they can pass out that tells you what medications can put you into withdrawal and what can cause an overdose. I have one at home and I keep it handy. Good luck to you but my opinion would be not to take it.
Avatar n tn How long and how much can you take before addiction sets in? I can not go through another withdrawl... A week????
147426 tn?1317269232 They start throwing this **** out there when THEY have no other answer for you! As far as I am concerned you can count me in on this one.
1207048 tn?1282177904 That way they can track the level of spasticity, neuropathic pain etc. It doesn't help when you are in pain though. Can you place a call to your consultant and express your concern with the level of pain you are in. Maybe he/she doesn't know how bad it is. I am not an expert in this for sure---so let us know what happens. I hear those of you from the U.K. talk about 'consultants'. Is that a doctor?
572651 tn?1333939396 If you need help, ask for it. You can always discontinue it later, if the situation improves, but please, don't wait until you can't make those difficult but very necessary decisions yourself. One example (I could list myriads): Nancy and I spent a long time last night discussing our latest teenager-rearing concern. Something "simple" like that may seem routine, but it necessarily disrupted our sleep schedule.
Avatar f tn I just wanted to share my story with you all and let you know how inspirational all of you are. I know I can do this. I have before. I think my problem was no aftercare. Plus, it is just too easy to go down the street to an urgent care and get your drug of choice. How does anyone stay clean when your d.o.c. is something that has a legitimate purpose? Why can other people have these in their house for years and not touch them and I cannot??
572651 tn?1333939396 We have said goodbye to another week and here is a fresh one waiting for us. What do you have going on this week? As for me, I am hoping the side effects of this 5-day steroid treatment will subside. I need some sleep, and for the hot flashes and headache to stop. I have acupuncture Tuesday morning to work on my leg but I might have him do a lobotomy for the headache instead! LOL So enough about me - what are you up to this week?
Avatar f tn -) As to Neurontin (gabapentin), I currently take 3600mg/day. This is the max dose and as Pastor Dan said, I worked up to it slowly. I take it for neuropathic foot pain. I do not have any side effects from gabapentin. It was not effective all by itself. I also take 50mg/amitriptilyne. Together the two had my foot pain under control for about a year. Now I will be adding Lyrica to the cocktail.
Avatar f tn Yesterday i went to the park, played and had fun with lots of laughter, nothing else mattered in that moment, i was playing with my boy and it felt wonderful. Its all about balance and making the most of it, when you can and how ever you can. My side of the fence is as green as anyone elses because thats how i want to see it, nothing will bring me down so far that i cant get back up again.
580352 tn?1218555987 As much as you want out you have to accept it is what it is right now.. But there are things you can do.. First get into a hot bath or shower HOT as you can that will help with the muscles and to help relax the brain. Do this as many times as it takes. I to have osteo-arthritis of the neck and spine and I'm not 80, yes it hurts more at times and during wd it hurts more..I use to describe it as a cement block tilted against the inside if my spine :( ouch I know how you feel..
Avatar n tn Food!! You can be alergic to foods and they can irritate your sinus's and many other issues. My boss at work has a sister with these same issues. She found some program that dealt with dietary changes with supplements. It was very strict. Her symptoms disappeared and she felt 100% better. After the program they said she could start introducing certain foods back into her diet. When she did, like stuff with dairy in it the symptoms of sinus issues started back.
544292 tn?1268886268 You can quit tramadol. You can stop. You can recover. I believe in you!
Avatar f tn I cannot imagin what you're going through - but I wanted you to know that someone on this forum will amswer soon. It seems like you are on a lot of meds & may need to go to a rehab place to detox. Hang in there . . .somone will get back to you!!
Avatar f tn MS or many of its mimics make you feel bad enough, so it's important to do what you can to stay healthier overall while you seek answers and once you've found them. I will also add, on a much lighter note, that if you foresee a neurological exam in your near future, to get a pedicure!! I hadn't had one in ages when I saw my new MS specialist for the first time, and my feet were dreadful! So embarrassing when I was told to remove my socks for the Babinski.
Avatar f tn Although without being able to examine you I can not offer you the specific advice on diagnosis and treatment that you need, but I would try to provide you some relevant information about your health concern. Arm/face pain and neck stiffness may appear due to nerve irritation in the cervical (neck) spine because the nerves that supply the arm also start in the upper cervical spine.
544292 tn?1268886268 Hello Tramadol Warriors! Top 'o the evening to you and welcome. We're glad you found us! You can do this.
544292 tn?1268886268 You're in the right place if you want off the Tramadol! You can do it! I believe in you!
Avatar n tn When you have something that you got from a simple surgery and it is something you've never heard of in your life, and it basically changes your life, you tend to want to know as much about it as you can. Especially when they tell you, there is really no cure, really no real one treatment, and you most likely have this for life. I did a lot of research, and every thing I read, rather a book or online stated that indeed RSD does and will spread in many cases.
544292 tn?1268886268 Hi Tramadol Warriors, I know you can do this. People are here to help you. It's going to be ok.
544292 tn?1268886268 You also will never need an understanding ear as much. You can do it. You can quit. You do not need to be a slave to Tramadol.
329994 tn?1301666848 Hi Everyone, My neuro appt. went pretty well. He is a kind and soulful doctor. You can tell he cares. So, he said that my peripheral neuropathy is caused by my active Epstein Barr Virus and that more than likely, most if not all, my symptoms are side effects of the virus because when it is active, it is nasty. It causes numerous things,including cancers, like leukemia and esophageal, so will keep on top of that, especially as I have GERD and a hiatel hernia already. So....
Avatar f tn Hi. Chronic pain can be a long term complication of surgery. It can be secondary to scarring and fibrosis during the healing process. It can also be secondary to the surgery itself especially when the nerve is severed during the procedure. You might want to increase the dose of your pain reliever. A consult to a pain specialist can help you a lot. Take care.
Avatar f tn I'm stressed out now because I really want to get my point out to you how bad i am! Its not just some little anxiety you get before a school play or something like that. I live a life controlled and ran by anxiety and side effects. Thank you for reading ! Yes I know I'm messed up haha Meds I'm taking : gabapentin ( bi polar meds ) don't know if I spelt it right sorry! Venaflaxin 37.
544292 tn?1268886268 Understanding is essential! You can do this. And yes. Eventually you will heal!